Jump to content

Search the Community

Showing results for tags 'teens'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hello Nice to meet you all! I'm here for two reasons. 1) I've been on Venlafaxine 150 mg for 1.5 years and I want to taper it safely but still didn't figure out the best way to do it. Every time I forget to take my daily dose I get sick for more than one full day. It's scary! I've seen a recommendation to taper antidepressants at a rate of 10% per month but isn't that unreasonably slow? It would take me more than three years to taper a medication I've been taking for only 1.5 years! Furthermore, I use generic 150mg Venlafaxine capsules that have three large beads inside, and I know there are 75mg capsules available from the same brand. So, the smallest dose is a 25mg bead that I can take from these 75mg capsules. However, 25mg seems too big a cut. I'm afraid I'll have significant withdrawal symptoms and I really need to remain functional. I would appreciate some advice. 2) I have a teenage child that was a A student but now refuses to go to school. Doctors wanted to put her on antidepressants, but we chose to take her out of school instead. She's homeschooling but still not OK. She's well in almost every other aspect (social, etc.) but gets terribly anxious at the thought of having a simple one-on-one lesson with a tutor. We think she may have had a kind of burnout event (she's very dedicated and always wants to excel) and, as any adult in this kind of situation, needs time to recover rather than be put on ADs and sent back to school. But would like to hear your opinion. Thanks in advance PS - I'm currently tapering a benzodiazepine, Ativan. I took 1mg/day for 10 years but had already hit tolerance and it was causing me horrible symptoms like brain fog. I suspect the depressive issues that led to the Venlafaxine prescription were also in part caused by this benzo.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy